# SDR AALA201907289004

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 27,765 hours, 11,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER AFT FLIGHT ATTENDANT JUMP SEAT WAS ON AND WOULD NOT TURN OFF. MAINTENANCE REPLACED FLASHLIGHT PER STANDARD PRACTICES.
